Volume 4, Issue 4
Application of the Regularization Method to the Numerical Solution of Abel's Integral Equation (II)

Shou Hao

DOI:

J. Comp. Math., 4 (1986), pp. 322-328.

Published online: 1986-04

Preview Full PDF 124 1408
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-4-322, author = {Shou Hao}, title = {Application of the Regularization Method to the Numerical Solution of Abel's Integral Equation (II)}, journal = {Journal of Computational Mathematics}, year = {1986}, volume = {4}, number = {4}, pages = {322--328}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9594.html} }
TY - JOUR T1 - Application of the Regularization Method to the Numerical Solution of Abel's Integral Equation (II) AU - Shou Hao JO - Journal of Computational Mathematics VL - 4 SP - 322 EP - 328 PY - 1986 DA - 1986/04 SN - 4 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9594.html KW - AB -
Shou Hao. (1970). Application of the Regularization Method to the Numerical Solution of Abel's Integral Equation (II). Journal of Computational Mathematics. 4 (4). 322-328. doi:
Copy to clipboard
The citation has been copied to your clipboard